MathSciNet Relay Station
MathSciNet bibliographic data
MR1386366 (97a:35133) 35K70
Polidoro, Sergio On a class of ultraparabolic operators of Kolmogorov-Fokker-Planck type. Matematiche (Catania) 49 (1994), no. 1, 53–105 (1995).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement